Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Had d&c after miscarriage to remove all tissue. Body ache, face, eyes hot. Periods starting?

I had a miscarriage starting on the 9th September, after 2 weeks I had not passed all the tissue and had to have a d and c on the 23rd September. I bled a lot during the dilation phase as it was 5.5 hours between dilation and the surgery. I had very little bleeding after and was told I was fine at 10 day check up! I woke up this morning with an aching body and what I think is a fever( no thermometer ) but my face is burning up and eyes are hot. Could it just be my new period coming? I had similar symptoms once before after having a real period after a long time on the contraceptive pill . Any advice welcome, hoping it s not infection.
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Mar 2014
Hello and welcome,

I understand the issue. It may just be your routine period but if there is fever and burning in eyes, bodyache etc then it may well be some other infection like a viral fever. So it is better to see a doctor and get examined to rule things out and then get treated accordingly.

Hope this satisfies your query.
Thanks for using HCM.     
Feel free to ask any more questions that you may have.
Dr Madhuri Bagde
Consultant Obstetrician and Gynecologist
[You may also ask me direct questions at the following link. Thanks!!]
Answered: Wed, 17 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor